English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15778
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Structures of electromagnetic type on vector bundles

AuthorsCruceanu, Vasile; Gadea, Pedro M. ; Reyes, Encarna
KeywordsStructures of electromagnetic type
Vector bundles
Issue Date17-Mar-1999
PublisherInstitute of Physics Publishing
CitationJournal of Physics A: Mathematics and General 32(20): 3805–3814 (1999)
AbstractStructures of electromagnetic type on a vector bundle are introduced and studied. The metric case is also defined and studied. The sets of compatible connections are determined and a canonical connection is defined.
Description10 pages.
Publisher version (URL)http://dx.doi.org/10.1088/0305-4470/32/20/312
URIhttp://hdl.handle.net/10261/15778
DOI10.1088/0305-4470/32/20/312
ISSN0305-4470
Appears in Collections:(CFMAC-IFF) Artículos
Files in This Item:
File Description SizeFormat 
JPhysicsA_CGR.PDF142,93 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.